# SDR AJC2005F00001

- Difficulty date: March 7, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 145
- Engine: Garrtt TFE73140
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30600405
- Part serial: P113241
- Condition: Vibration
- Location: Right
- Part time: 800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AC DEPARTED, ENROUTE, AT FL360 THE RT ENG DEEC COMPUTER TRIPPED TO MANUAL MODE, FOLLOWED BY LOSS OF N1 GGE INDICATION.  FLIGHT CONTINUED NORMALLY, EXPERIENCED A RT ENG VIBRATION WHICH CLIMBED TO .8 ON THE VIBRATION INDICATOR.  REDUCED POWER ON RT ENG TO 75 PERCENT.  VIBRATION STOPPED, FLEW AC AT REDUCED POWER AND DIVERTED FOR MAINT, LANDED SAFELY WITHOUT INCIDENT.  CREW DID NOT DECLARE EMERGENCY.  ENG MFG TECH ADVISED REMOVING ENG FOR EVALUATION, INSTALLING LOANER.  RT ENG WAS REMOVED AND REPLACED.  OPS CHECK AND LEAK CHECKS GOOD ON GROUND RUN UP.  AC WAS RETURNED TO SERVICE.  FOLLOW UP WITH MFG EVALUATION  AND REPAIR OF ORIGINAL ENG.  (EA25200506570) (K)
